# SDR AALA202105289003

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 64,272 hours, 24,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: D3035
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY POWER SUPPLY UNIT TEST FAILED. REPLACED PER AMM 33-51-38.
